Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
I have only been on Effexor for 2 weeks but I am quitting. I have been sick constantly and now my hair is falling out! I was only taking 37.5 mg per day, so does anyone know if the withdrawal symptoms will be as severe?
 

·
Registered
Joined
·
1,769 Posts
Bookie..I take .75 mg. of Effexor, and haven't had any side effects, which makes it hard for me to reply to you. I agree you do need to talk to your doctor. If by some chance you are taking another medication, the two may be causing a bad reaction on your system. I've never known anyone to have their hair fall out because of the med, but I have heard of it happening due to severe stress. Are you under a lot of stress other that the withdrawing? Also, I am wondering about the shorth lenghth of time you've might have been taking Effexor, whether it has had time to actually get into your system to cause this?
 

·
Registered
Joined
·
14 Posts
Bookie, I feel for you
, I have just been put on Effexor today and am hoping for no side effects, I also agree you should talk to your doctor with such abnormal side effects...for the rest of you, I have ibs-c and am hoping it does not make it worse, is anyone in a similar situation?Jewel
 

·
Registered
Joined
·
16 Posts
effexor has one of the worst withdrawals out there.I went through it.Four solid weeks of bad withdrawal and by the 5 th week it started to get better and now its been 8 weeks and i feel back to myself for the mostpart.I was on 37.5 mg's for about 2 years.The withdrawal symptoms can take on many diff. faces but I dont think i have ever heard of hair falling out as one of them.Thats probably the only thing that is NOT on the list.If you need some help or some tips for things that helped me out then you can give me a PM.
 

·
Registered
Joined
·
8 Posts
Discussion Starter · #7 ·
Actually, I am now off both Sinequan and Effexor and I think my psych doc took me off the Sinequan too quickly (from 75 mg. daily to nothing in 2 weeks). I wasn't on the Effexor that long (about 2 weeks) so I am not sure if the nausea, etc. if from withdrawal from which drug or both! Anyway, my IBS symptoms are now back full force, so my medical doc wants me to try Paxil. At this point, I am willing to try anything and if this doesn't work I will maybe give Remeron a try. Does anyone know if there is a problem with taking Gravol every day? This is one thing that does seem to help my symptoms.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top